# SDR SWIA2025022841202

- Difficulty date: December 2, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE ATTACHED TO FRAME AND FLOOR SILL AT FS 349.00, STGR 17R     (C-CHECK RO 2/26/2025)    REMOVED AND REPLACED ANGLE ATTACHED TO FRAME AND FLOOR SILL AT FS 349.00, STGR 17R REF DWG: SH 670-32194-1 REV: NC, DGW  SH 670-32170 REV: V,  CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-40-11-001-001. TASK CARD 51-900-1002-SKY (CL600-2D24). SEE CONTINUATION CARD FOR MORE DETAILS.
